# SDR CA020415002

- Difficulty date: March 26, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010307
- Condition: Leaking
- Location: Hyd System
- Part time: 28,712 hours, 29,168 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

(CAN) ON SELECTION OF FLAPS NR 1 HYD PRESSURE CAUTION LIGHT ILLUMINATED AND STANDBY AND  MAIN PRESSURES WENT TO ZERO. FLAPS STOPPED AT 4 DEGREES. RUNWAY LENGTH IN YSB NOT SUFFICIENT DIVERTED TO YYB.
